# SDR SWAA2017052213903

- Difficulty date: April 25, 2017
- Submitted: May 22, 2017
- Operation: Air carrier
- Aircraft: N739GB
- Make and model: Boeing 737-7H4
- Aircraft serial: 29275
- Aircraft time: 65,055 hours, 38,329 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 6545855
- Condition: Corroded
- Location: Bs 695-706
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASE BEAM WEB CORRODED BETWEEN BS 695 & 706, LBL 60.  R & R THE CREASE BEAM WEB IAW SRM.
